# SDR DALA2021120607524

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,042 hours, 23,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1R GIRT BAR FITTING FELL OFF WHEN DOOR OPENED. CORRECTIVE ACTION: REATTACHED FWD GIRT BAR FITTING ON 1R DOOR IN REF TO AMM 52-11-25. OPS CHECK GOOD AT THIS TIME. RII COMPLIED. (8206334)
